MathSciNet Relay Station
MathSciNet bibliographic data
MR2860262 37D20 (28A78 37C45)
Mihailescu, Eugen Unstable directions and fractal dimension for skew products with overlaps in fibers. Math. Z. 269 (2011), no. 3-4, 733–750.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement